# SDR ABXA000034

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 3916209501
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CENTER TANK TO FLOOR ANGLE BEAM CRACKED AT STA 680 LBL 44.0.  REPLACED CENTER TANK TO FLOOR ANGLE IAW DC9 SRM 51-30-5.
